A Novel Nonlinear Dynamic Model Describing the Spread of Virus

Shakhmurov V. B., Kurulay M., Sahmurova A., Gursesli M. C., Lanata A.

MATHEMATICS, vol.11, no.20, pp.1-15, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 20
  • Publication Date: 2023
  • Doi Number: 10.3390/math11204226
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-15
  • Yıldız Technical University Affiliated: Yes